# SDR CALA2017010600019

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR "T" CAP HAS CORROSION AT "1" HOLE AT BS 324 RIGHT BL 35 CORROSION ON MAIN CABIN FLOOR "T" CAP STA 324 RBL35 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101. CUT AND REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-51 REPAIR 2 FIG 201 STEPS 1-14 PER 76-5300-1-2523.
